Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What female hormone causes acne

Premium Questions

Dr. Kakkar S. MD

to Occassionall hormonal cystic acne & scarring as well As having black heads & excess oil /thickening. I have tried Salicylic acid before and don't know if it's a better option? Anyway, I'm 39,... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

at twenty with zineryt, i was mainly only troubled with the odd nasty hormonal acne cyst. Unfortunately ... a dermatologist please About me I am 40 year old female chronically severely unwell with... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

have reviewed the attached photographs and this seems to be acne . It is usually caused by hormonal ... now. I am practicing healthy shaving procedure. Please let me know what cream should I... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Bharat Chawda MD

im 42 female,been to my GP regarding acne outbreaks which i thought could be hormonal . Have used Duac(didnt help made my skin very dry and red) Epiduo(not helped)and have just finished my fourth pack ... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Kakkar S. MD

detmatologist is fine. Thankyou. I an writing about the management of my facial acne Background I am 39, female ... care situation suffer a lot of stress , especislly recent which i think has caused... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.       Harry Maheshwari MD

Hi my question is about acne and how it can be effected by hormones. I am concerned about my acne and blemishes they darken and lighten day to day. What could be causing this? I believe... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Kakkar S. MD

hi doctor I am a 28 year old female weighing 138lbs and 5ft 2 tall. I have had mild acne through .... He also told me that this could be a cause of my acne. he put me on Diane 35 as a log term... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Akhtarhusian Ghausi MD

Dear Mr. Mrs I am 22 year old female. I have been facing acne problems for a long time now. I have ... shoulders and back. What could be the reason? I try to eat regularly and drink water. Could this... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Olgeta Xhufka MD

I m a 26yo female and never had a issue with acne not even as a teenager. I ve had random places ... it s acne and I ve questioned whether it s follicular is. As soon as they go away, they come right... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

Hello I have been thinking of trying Accutane for my acne, I have mostly hormonal acne and I break ... blood disorder cause me to be ill while on Accutane or am I even a candidate to take it? ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. Greasy, spicy food is the main cause of acne with hormonal imbalance in female. Acnex local cream help.Dr Het

Dr. Prakash H Muddegowda MD

No. It does not. Usually hormonal imbalance due to puberty spurt or obesity causes.

Dr. Dr. Shruti Rijhwani MD

It smostly due to testosterone excess , you can use isotretinoin cream for the same .